Cold & Sinus Relief - 100 Tablets

Cold & Sinus Relief - 100 Tablets

Weight:

SKU:

Barcode:

Collections: Tablets & Medications

Product type: Tablets & Medications

Description

Cold & Sinus Relief - 100 Tablets (50 Packets of 2 Tablets)

  • Temporarily relieves nasal decongestion and sinus pressure associated with the common cold, hay fever, or other respiratory allergies
  • Relieves minor aches, pains, and fever
  • Aspirin & Ephedrine Free

 

Active Ingredients: Acetaminophen 500 mg; Phenylephrine HCl 5 mg